Volume 29,Issue 1,2009 Table of Contents

   
Other Issues:  
  

目录

Quantum Adjoint Action for Quantum Algebra ${\cal U}_q(f(K,H))$
  HOU Bo and WANG Zhi Xi
  2009,29(1):1-8 [Abstract(7012)]  [View PDF]
  
Construction of Authentication Codes with Arbitration from Singular Pseudo-Symplectic Geometry over Finite Fields
  GAO You and WANG Hong Li
  2009,29(1):9-18 [Abstract(6742)]  [View PDF]
  
A GLKKM Type Theorem for Noncompact Complete $L$-Convex Metric Spaces with Applications to Variational Inequalities and Fixed Points
  WEN Kai Ting
  2009,29(1):19-27 [Abstract(6689)]  [View PDF]
  
The Total Stiefel-Whitney Classes of Vector Bundles on $CP(n)\times CP(m)$
  LI Ri Cheng,DING Yan Hong and WU Zhen De
  2009,29(1):28-32 [Abstract(6425)]  [View PDF]
  
Iterative Methods for Solving a System of Variational Inclusions Involving $(H,\eta)$-Monotone Operators in Banach Spaces
  LOU Jian,HE Xin Feng and HE Zhen
  2009,29(1):33-42 [Abstract(6723)]  [View PDF]
  
Strong Convergence Theorems for Asymptotically Strictly Pseudocontractive Maps in Hilbert Spaces
  QIN Xiao Long,WU Chang Qun and SHANG Mei Juan
  2009,29(1):43-51 [Abstract(6787)]  [View PDF]
  
A Note on Modified Mann Iterations for Zero Points of Accretive Operators
  WEI Li and ZHOU Hai Yun
  2009,29(1):52-56 [Abstract(6355)]  [View PDF]
  
Existence of Solutions of a Nonlinear Three-Point Boundary Value Problem for Third-Order Ordinary Differential Equations
  SHEN Jian He,ZHOU Zhe Yan and YU Zan Ping
  2009,29(1):57-64 [Abstract(6836)]  [View PDF]
  
A Modified Conjugate Gradient Method with Global Convergence Property
  HONG Ling,MO Li Liu and WEI Zeng Xin
  2009,29(1):65-75 [Abstract(6957)]  [View PDF]
  
A High-Order Dikin-Type Algorithm for $P_*(\kappa)$-LCPs in a Wide Neighborhood of the Central Path
  GONG Xiao Yu and ZHANG Ming Wang
  2009,29(1):76-84 [Abstract(11314)]  [View PDF]
  
One Kind of Complete Lie Algebra over a Commutative Ring
  ZHAO Yan Xia,YAO Rui Ping and WANG Deng Yin
  2009,29(1):85-90 [Abstract(11051)]  [View PDF]
  
L(2,1)-Circular Labelings of Cartesian Products of Complete Graphs
  LU Da Mei,LIN Wen Song and SONG Zeng Min
  2009,29(1):91-98 [Abstract(11112)]  [View PDF]
  
Stable Rings for Morita Contexts of Generalized Power Series Rings
  OUYANG Lun Qun
  2009,29(1):99-105 [Abstract(11207)]  [View PDF]
  
The Separation and $N$-Compactness of Induced $R(L)$-Fuzzy Topological Spaces
  LIU Zhi Bin
  2009,29(1):106-112 [Abstract(11002)]  [View PDF]
  
A Modified Chi-Squared Goodness-of-Fit Test
  DAI Jia Jia and YANG Ai Jun
  2009,29(1):113-123 [Abstract(11738)]  [View PDF]
  
$L^p(K)$ Approximation Problems in System Identification with RBF Neural Networks
  NAN Dong and LONG Jin Ling
  2009,29(1):124-128 [Abstract(11124)]  [View PDF]
  
Asymptotic Behavior of Asymptotically Nonexpansive Type Mappings in Banach Space
  ZHU Lan Ping and LI Gang
  2009,29(1):129-136 [Abstract(11100)]  [View PDF]
  
The Hardy Spaces Estimates for the Commutator of Marcinkiewicz Integral
  WANG Hong Bin and LIU Zong Guang
  2009,29(1):137-145 [Abstract(11054)]  [View PDF]
  
On the Kazhdan-Lusztig Theory of Dual Extension Quasi-Hereditary Algebras
  WU Wu Shun
  2009,29(1):146-152 [Abstract(11088)]  [View PDF]
  
Brief Introduction to and Review on Elements of Computational Statistics
  XU Li Quan and WANG Zi Kun
  2009,29(1):153-163 [Abstract(11200)]  [View PDF]
  
The Existence and Non-Existence of Global Solutions for a Nonlinear Wave Equation
  WANG Yan Ping
  2009,29(1):164-168 [Abstract(10961)]  [View PDF]
  
The Filter Lattices on ${R_{0}}$ Algebras
  LUO Qing Jun
  2009,29(1):169-176 [Abstract(11360)]  [View PDF]
  
k-Torsionfree Modules with Respect to Cotilting Modules
  ZHAO Zhi Bing and DU Xian Neng
  2009,29(1):177-184 [Abstract(11096)]  [View PDF]
  
A Class of Maximal General Armendariz Subrings of Matrix Rings
  WANG Wen Kang
  2009,29(1):185-190 [Abstract(11104)]  [View PDF]